About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 694181, 10 pages
http://dx.doi.org/10.1155/2013/694181
Research Article

The Learning Rates of Regularized Regression Based on Reproducing Kernel Banach Spaces

1Department of Mathematics, Shaoxing University, Shaoxing 312000, China
2School of Mathematics and LPMC, Nankai University, Tianjin 300071, China

Received 13 August 2013; Accepted 16 October 2013

Academic Editor: Qiang Wu

Copyright © 2013 Baohuai Sheng and Peixin Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baohuai Sheng and Peixin Ye, “The Learning Rates of Regularized Regression Based on Reproducing Kernel Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 694181, 10 pages, 2013. doi:10.1155/2013/694181